# SDR CALA2018122872669

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 58,638 hours, 19,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AISLE AND BULLNOSE EMERGENCY LIGHTS INOP IN ECONOMY PLUS. REPLACED BATTERY PACK M1676 IAW MM 33-51-06. OPS CHECK GOOD.
